# SDR 2020FA0000359

- Difficulty date: July 20, 2020
- Submitted: August 4, 2020
- Operation: General aviation
- Aircraft: N792PG
- Make and model: Cirrus SR22
- Aircraft serial: 3372
- Aircraft time: 1,401 hours
- Engine: Cont IO550N
- Engine time: 1,401 hours
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Check Valve
- Condition: Separated
- Location: Turbocharger
- Part time: 1,401 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B, A

## Discrepancy

AT CRUISE PILOT REALIZED A LOSS IN OIL PRESSURE.  DECLARED AN EMERGENCY, AND LANDED. ON INSPECTION, FOUND THAT THE LEFT TURBO OIL INLET CHECK VALVE HAD SHEARED OFF AT THE THREADS GOING INTO THE TURBO OIL INLET. THIS CAUSED MOST OF THE OIL TO BE DUMPED OVER BOARD ALONG WITH THE LOSS OF PRESSURE.
